# SDR AALA20140225010

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 54,038 hours, 7,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT NR 1 DOOR INOPERATIVE.  REPLACED POWER SUPPLY M33424 FOR EMERGENCY LIGHTS AT LT NR 1 DOOR, OPERATIONS CHECKED NORMAL.
